# SDR SIMA20201214006

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 37,566 hours, 32,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REPLACING NR 3 EMERGENCY LIGHTING BATTERY CHARGER, LIGHTS WOULDN'T TURN OFF, REF NRWC 900-ORD-04750.  C/A: SUSPECTED BATTERY CHARGER IS BAD STOCK.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHTING BATTERY CHARGER, REF EMB 145 AMM 33-50-04.  OPERATIONS CHECK GOOD.
